# SDR 20000424AP023

- Difficulty date: November 15, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPT STATION 25 JUST AFT CREW ENTRY DOOR SEAT EXFOLIATED.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR DOUBLERS AND INSTALLED IAW DC-8 SRM 51-3 -3 AND 53-2-3 AND 53-2-0.  (M)
